Finite conformal modules over N=2,3,4 superconformal algebras

Shun Jen Cheng, Ngau Lam

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In this paper we continue the study of representation theory of formal distribution Lie superalgebras initiated by Cheng and Kac [Asian J. Math. 1, 181-193 (1997); 2, 153-156 (1998) (erratum)]. We study finite Verma-type conformal modules over the N=2, N=3 and the two N=4 superconformal algebras and also find explicitly all singular vectors in these modules. From our analysis of these modules we obtain a complete list of finite irreducible conformal modules over the N=2, N=3 and the two N=4 superconformal algebras.

Original languageEnglish
Pages (from-to)906-933
Number of pages28
JournalJournal of Mathematical Physics
Volume42
Issue number2
DOIs
Publication statusPublished - 2001 Feb

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Finite conformal modules over N=2,3,4 superconformal algebras'. Together they form a unique fingerprint.

Cite this